# SDR RAIA990526

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 2150 · Cabin Cooling System
- Part: Bellows
- Part number: BA202825
- Condition: Failed
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7417 - STL - LEFT PACK NOT COOLING.  MAINTENANCE REPLACED LEFT HEAT EXCHANGER BELLOWS.  (M)
